The property of $\gamma$-reflexivity for Markov sequences
Doklady Akademii Nauk, Tome 213 (1973) no. 6, pp. 1243-1246
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_213_6_a3,
author = {V. V. Kalashnikov},
title = {The property of $\gamma$-reflexivity for {Markov} sequences},
journal = {Doklady Akademii Nauk},
pages = {1243--1246},
year = {1973},
volume = {213},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_213_6_a3/}
}
V. V. Kalashnikov. The property of $\gamma$-reflexivity for Markov sequences. Doklady Akademii Nauk, Tome 213 (1973) no. 6, pp. 1243-1246. http://geodesic.mathdoc.fr/item/DAN_1973_213_6_a3/